Regular and Chaotic Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regular and Chaotic Dynamics, 2015, том 20, выпуск 6, страницы 752–766
DOI: https://doi.org/10.1134/S1560354715060106
(Mi rcd34)
 

Эта публикация цитируется в 37 научных статьях (всего в 37 статьях)

On the Hadamard–Hamel Problem and the Dynamics of Wheeled Vehicles

Alexey V. Borisova, Alexander A. Kilinb, Ivan S. Mamaevc

a Moscow Institute of Physics and Technology, Dolgoprudnyi, 141700, Russia
b Udmurt State University, ul. Universitetskaya 1, Izhevsk, 426034, Russia
c Steklov Mathematical Institute, ul. Gubkina 8, Moscow, 119991, Russia
Список литературы:
Аннотация: In this paper, we develop the results obtained by J.Hadamard and G.Hamel concerning the possibility of substituting nonholonomic constraints into the Lagrangian of the system without changing the form of the equations of motion. We formulate the conditions for correctness of such a substitution for a particular case of nonholonomic systems in the simplest and universal form. These conditions are presented in terms of both generalized velocities and quasi-velocities. We also discuss the derivation and reduction of the equations of motion of an arbitrary wheeled vehicle. In particular, we prove the equivalence (up to additional quadratures) of problems of an arbitrary wheeled vehicle and an analogous vehicle whose wheels have been replaced with skates. As examples, we consider the problems of a one-wheeled vehicle and a wheeled vehicle with two rotating wheel pairs.
Ключевые слова: nonholonomic constraint, wheeled vehicle, reduction, equations of motion.
Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации
Российский фонд фундаментальных исследований 15-38-20879 mol_a_ved
13-01-12462-ofi_m
The work of A.V.Borisov was carried out within the framework of the state assignment for institutions of higher education. The work of A.A.Kilin was supported by the RFBR grant no. 15-38-20879 mol_a_ved. The work of I.S.Mamaev was supported by the RFBR grant no. 13-01-12462-ofi_m.
Поступила в редакцию: 12.10.2015
Принята в печать: 09.11.2015
Реферативные базы данных:
Тип публикации: Статья
MSC: 37J60, 37N05
Язык публикации: английский
Образец цитирования: Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev, “On the Hadamard–Hamel Problem and the Dynamics of Wheeled Vehicles”, Regul. Chaotic Dyn., 20:6 (2015), 752–766
Цитирование в формате AMSBIB
\RBibitem{BorKilMam15}
\by Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev
\paper On the Hadamard--Hamel Problem and the Dynamics of Wheeled Vehicles
\jour Regul. Chaotic Dyn.
\yr 2015
\vol 20
\issue 6
\pages 752--766
\mathnet{http://mi.mathnet.ru/rcd34}
\crossref{https://doi.org/10.1134/S1560354715060106}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3431189}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2015RCD....20..752B}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000365809000010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84948952940}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/rcd34
  • https://www.mathnet.ru/rus/rcd/v20/i6/p752
    Перевод статьи
    Эта публикация цитируется в следующих 37 статьяx:
    1. E.M. Artemova, I.A. Bizyaev, “Dynamics of a multilink wheeled vehicle: Partial solutions and unbounded speedup”, International Journal of Non-Linear Mechanics, 165 (2024), 104774  crossref
    2. Luis C. García-Naranjo, Juan C. Marrero, David Martín de Diego, Paolo E. Petit Valdés, “Almost-Poisson Brackets for Nonholonomic Systems with Gyroscopic Terms and Hamiltonisation”, J Nonlinear Sci, 34:6 (2024)  crossref
    3. I. A. Bizyaev, E. V. Vetchanin, “Climb of the Chaplygin Sleigh on an Inclined Plane under Periodic Controls: Speedup and Uniform Motion”, Rus. J. Nonlin. Dyn., 20:4 (2024), 463–479  mathnet  crossref
    4. Ivan A. Bizyaev, Ivan S. Mamaev, “Roller Racer with Varying Gyrostatic Momentum: Acceleration Criterion and Strange Attractors”, Regul. Chaotic Dyn., 28:1 (2023), 107–130  mathnet  crossref  mathscinet
    5. A. A. Kilin, T. B. Ivanova, “The Integrable Problem of the Rolling Motion of a Dynamically Symmetric Spherical Top with One Nonholonomic Constraint”, Rus. J. Nonlin. Dyn., 19:1 (2023), 3–17  mathnet  crossref  mathscinet
    6. Evgeniya Mikishanina, “The problem of acceleration in the dynamics of a double-link wheeled vehicle with arbitrarily directed periodic excitation”, Theor. Appl. Mech., 50:2 (2023), 205–221  mathnet  crossref
    7. Е. А. Микишанина, “Неголономные механические системы на плоскости с переменным углом наклона”, Журнал СВМО, 25:4 (2023), 326–341  mathnet  crossref  mathscinet
    8. А. А. Ардентов, Е. М. Артемова, “Анормальные экстремали в субримановой задаче для общей модели робота с прицепом”, Матем. сб., 214:10 (2023), 3–24  mathnet  crossref  isi  scopus; A. A. Ardentov, E. M. Artemova, “Abnormal extremals in the sub-Riemannian problem for a general model of a robot with a trailer”, Sb. Math., 214:10 (2023), 1351–1372  mathnet  crossref
    9. Mate Antali, “Bifurcations of the limit directions in extended Filippov systems”, Physica D: Nonlinear Phenomena, 445 (2023), 133622  crossref
    10. E. M. Artemova, A. A. Kilin, “A Nonholonomic Model and Complete Controllability of a Three-Link Wheeled Snake Robot”, Rus. J. Nonlin. Dyn., 18:4 (2022), 681–707  mathnet  crossref  mathscinet
    11. E. A. Mikishanina, “Dynamics of a Controlled Articulated n-trailer Wheeled Vehicle”, Rus. J. Nonlin. Dyn., 17:1 (2021), 39–48  mathnet  crossref  mathscinet
    12. Bizyaev I. Bolotin S. Mamaev I., “Normal Forms and Averaging in An Acceleration Problem in Nonholonomic Mechanics”, Chaos, 31:1 (2021), 013132  crossref  mathscinet  isi  scopus
    13. A. V. Borisov, E. A. Mikishanina, S. V. Sokolov, “Dynamics of multi-link uncontrolled wheeled vehicle”, Russ. J. Math. Phys., 27:4 (2020), 433–445  crossref  mathscinet  zmath  isi  scopus
    14. Kirill S. Yefremov, Tatiana B. Ivanova, Alexander A. Kilin, Yury L. Karavaev, 2020 International Conference Nonlinearity, Information and Robotics (NIR), 2020, 1  crossref
    15. Andrey A. Ardentov, Yury L. Karavaev, Kirill S. Yefremov, “Euler Elasticas for Optimal Control of the Motion of Mobile Wheeled Robots: the Problem of Experimental Realization”, Regul. Chaotic Dyn., 24:3 (2019), 312–328  mathnet  crossref
    16. I. A. Bizyaev, A. V. Borisov, I. S. Mamaev, “Dynamics of a Chaplygin sleigh with an unbalanced rotor: regular and chaotic motions”, Nonlinear Dyn., 98:3 (2019), 2277–2291  crossref  mathscinet  zmath  isi  scopus
    17. I. A. Bizyaev, A. V. Borisov, V. V. Kozlov, I. S. Mamaev, “Fermi-like acceleration and power-law energy growth in nonholonomic systems”, Nonlinearity, 32:9 (2019), 3209–3233  crossref  mathscinet  zmath  isi  scopus
    18. M. Antali, G. Stepan, “Nonsmooth analysis of three-dimensional slipping and rolling in the presence of dry friction”, Nonlinear Dyn., 97:3, SI (2019), 1799–1817  crossref  isi  scopus
    19. A. Borisov, A. Kilin, I. Mamaev, “Invariant submanifolds of genus 5 and a Cantor staircase in the nonholonomic model of a snakeboard”, Int. J. Bifurcation Chaos, 29:3 (2019), 1930008  crossref  mathscinet  zmath  isi  scopus
    20. I. A. Bizyaev, A. V. Borisov, S. P. Kuznetsov, “The Chaplygin sleigh with friction moving due to periodic oscillations of an internal mass”, Nonlinear Dyn., 95:1 (2019), 699–714  crossref  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Статистика просмотров:
    Страница аннотации:312
    Список литературы:68
     
      Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025